Fourth-order boundary value problems at nonresonance

Research output: Contribution to journalArticle

Abstract

We establish under nonuniform nonresonance conditions an existence and uniqueness theorem for a linear, and the solvability for a nonlinear, fourth-order boundary value problem which occurs frequently in plate deflection theory.

Original languageEnglish (US)
Pages (from-to)337-343
Number of pages7
JournalBulletin of the Australian Mathematical Society
Volume37
Issue number3
DOIs
StatePublished - 1988

Fingerprint

Fourth-order Boundary Value Problem
Nonresonance
Existence and Uniqueness Theorem
Deflection
Solvability

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fourth-order boundary value problems at nonresonance. / Yang, Yisong.

In: Bulletin of the Australian Mathematical Society, Vol. 37, No. 3, 1988, p. 337-343.

Research output: Contribution to journalArticle

@article{a1b5077487b848aa881d18d5aabeffa7,
title = "Fourth-order boundary value problems at nonresonance",
abstract = "We establish under nonuniform nonresonance conditions an existence and uniqueness theorem for a linear, and the solvability for a nonlinear, fourth-order boundary value problem which occurs frequently in plate deflection theory.",
author = "Yisong Yang",
year = "1988",
doi = "10.1017/S0004972700026952",
language = "English (US)",
volume = "37",
pages = "337--343",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Fourth-order boundary value problems at nonresonance

AU - Yang, Yisong

PY - 1988

Y1 - 1988

N2 - We establish under nonuniform nonresonance conditions an existence and uniqueness theorem for a linear, and the solvability for a nonlinear, fourth-order boundary value problem which occurs frequently in plate deflection theory.

AB - We establish under nonuniform nonresonance conditions an existence and uniqueness theorem for a linear, and the solvability for a nonlinear, fourth-order boundary value problem which occurs frequently in plate deflection theory.

UR - http://www.scopus.com/inward/record.url?scp=84974191570&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974191570&partnerID=8YFLogxK

U2 - 10.1017/S0004972700026952

DO - 10.1017/S0004972700026952

M3 - Article

AN - SCOPUS:84974191570

VL - 37

SP - 337

EP - 343

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 3

ER -